Hello I am just wondering if Can u take paracetamol

Patient

Q: Hello I am just wondering if Can u take paracetamol hours after u took lactulose I am constipated and I am in pain

Doctor

A:   Hi.
Thanks for your query, albeit short and specific.

You certainly can take paracetamol after you have taken lactulose.
If there is pain due to constipation, you can try enema to get early relief.

Hope this helps you

Related Q&A

Q: I had back surgery back in 2011 he nicked my spinal colum causing a leak he went in to repair it and went back in and...

Q: Hello, I am 35-year-old female. 5'2" 135 lbs. I feel healthy. I applied for life insurance in the spring and ...

Q: I've been constipated for about 5 day. I finally made a BM, I had to strain but I made one. When I wiped my vagina, t...

Q: A few weeks ago I had vomiting after a bad restaurant meal and last week very severe diarrhoea and vomiting after ano...

Q: I was taking Amitiza about a week ago for constipation. All of a sudden, I get diarrhea. I stopped taking Amitiza a...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews